Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Abilify agitation

Posted by DrMom on May 2, 2003, at 13:48:54

In reply to Re: Abilify agitation, posted by Ellen S. on April 21, 2003, at 22:30:58

Thanks for all the post on akathesia. I had no idea it was a side effect of the abilify my daughter was taking for Schizophrenia. It is getting impossible for her to concentrate at school because of it. I did read that this drug was not recommened for children so now I'm wondering why it was prescibed. She is also taking the medication for the side effects of the muscle stiffness. Does anyone know of a better alternative to switch to, I know most of the antipsychotic drugs are full of side effects.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:DrMom thread:205257